# SDR SWAA2025100922729

- Difficulty date: April 24, 2022
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 77,767 hours, 45,904 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PUSH BACK AND ENGINE START BURNING SMELL IN AFT CABIN WITH GALLEY LIGHT FLICKERING.  COMPLIED WITH FIM 21-00 TASK 806, PER MM 05-51-56. UNABLE TO DUPLICATE ANY SMELL OF SMOKE OR FUMES. HOWEVER, FOUND CEILING LIGHT AT 20 DEF FLASHING. SUSPECT BALLAST FAILURE. R & R CEILING LIGHT ASSY IAW MM 33-22-00.
